# SDR DALA2024082208368

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN- FLOOR LONGITUDINAL BEAM CORRODED 3" FWD TO 2" AFT OF FRAME 18 AT RBL 43. SSI: 53-21-43-02. DESCRIPTION OF DAMAGE: UNKNOWN AS CORROSION HAS NOT BEEN ADDRESSED. LOCATION OF DAMAGE: RBL 43, 3" FWD TO 2" AFT OF FRAME 18. NO BLUE PAINT OR INK PRESENT. REPLACED SEAT TRACK AT RBL 43 AND FR 18 REF. A220 ASRP 51-42-00 AND DRAWING C02312600 LOG-PAGE UPDATED @ 19AUG24 2144 UTC ALTD BY WEISS 00389354 ATG 20AUG24 ENTR 00389354 W CORRECTING PARAGRAPH TO READ... REMOVED AND REPLACED SEAT TRACK AT RBL 43 AND F R 18 REF A220 ASRP 51-42-00 AND A220 DRAWING C02312600. (LP# 0511288)
